# SDR ASAA2022040237874

- Difficulty date: April 2, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 42,665 hours, 12,597 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING BOTH FMC'S BLANKED CAPT VTK FLAGS. RECOVERED AFTER A FEW MINUTES. GROUNDED - YES. PERFORMED B737-800 FIM 34-36 TASK 836. OPENED , RESET 1 EA C/B ON P18-2 FMC L. L/H AND R/H FMC OPS NML. ETOPS GND VERIFICATION TEST SUCCESSFUL.
